• Title of article

    Affine automorphisms that are isometries Original Research Article

  • Author/Authors

    Zbigniew Jelonek، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    10
  • From page
    125
  • To page
    134
  • Abstract
    Let image be k-dimensional affine subspaces, which are not co-conical (n>k>0). We show that if image is an affine automorphism, which preserves k-dimensional volumes on all subspaces L1,…,Lm, then F is an isometry.
  • Keywords
    Affine mappings , Affine space , Isometry
  • Journal title
    Linear Algebra and its Applications
  • Serial Year
    2003
  • Journal title
    Linear Algebra and its Applications
  • Record number

    823864